MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12"(30CM)APPX 0.77ML, SMALLBORE EXT SET W/CLAVE®, 0.22 MICRON FILTER, CLAMP, ROT; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12"(30CM)APPX 0.77ML, SMALLBORE EXT SET W/CLAVE®, 0.22 MICRON FILTER, CLAMP, ROT; STOPCOCK, I.V. SET
Catalog Number Z2599
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 12"(30cm) appx 0.77ml, smallbore ext set w/clave®, 0.22 micron filter, clamp, rotating luer in which the customer reported that taxol was infusing via primary tubing and 0.2-micron filter.The pump kept alarming saying downstream occlusion.When this nurse assessed the iv and tubing, the filtered tubing was found to be leaking at the site of the filter with the arrow on it.This tubing was then thrown out and new tubing as applied.The chemo spill was cleaned per policy.The defective item was discarded before pictures could be taken.Harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
E1 - additional contact telephone number - (b)(6).The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A device history review could not be completed due to the unknown lot number.

Brand Name
12"(30CM)APPX 0.77ML, SMALLBORE EXT SET W/CLAVE®, 0.22 MICRON FILTER, CLAMP, ROT
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21044986
Report Number9617594-2024-01902
Device Sequence Number3279324
Product Code FMG
UDI-Device Identifier00887709027091
UDI-Public(01)00887709027091
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZ2599
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Initial Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TAXOL, MFR UNK
Patient SexUnknown